MathSciNet Relay Station
MathSciNet bibliographic data
MR2189680 37F10 (37F50)
Devaney, Robert L.; Look, Daniel M.; Uminsky, David The escape trichotomy for singularly perturbed rational maps. Indiana Univ. Math. J. 54 (2005), no. 6, 1621–1634.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement